Srdjan Vukmirović


Jovanović B., Šukilović  T., Vukmirović S.
In 1983 Bogoyavlenski conjectured that, if the Euler equations on a Lie algebra $\mathfrak{g}_0$ are integrable, then their certain extensions to semisimple lie algebras $\mathfrak{g}$ related to the filtrations of Lie algebras $\mathfrak{g}_0\subset\mathfrak{g}_1\subset\mathfrak{g}_2\dots\subset\mathfrak{g}_{n-1}\subset \mathfrak{g}_n=\mathfrak{g}$ are integrable as well. In particular, by taking $\mathfrak{g}_0=\{0\}$ and natural filtrations of ${\mathfrak{so}}(n)$ and $\mathfrak{u}(n)$, we have Gel’fand – Cetlin integrable systems. We prove the conjecture for filtrations of compact Lie algebras $\mathfrak{g}$: the system is integrable in a noncommutative sense by means of polynomial integrals. Various constructions of complete commutative polynomial integrals for the system are also given.
Keywords: noncommutative integrability, invariant polynomials, Gel’fand – Cetlin systems
Citation: Jovanović B., Šukilović  T., Vukmirović S.,  Integrable Systems Associated to the Filtrations of Lie Algebras, Regular and Chaotic Dynamics, 2023, vol. 28, no. 1, pp. 44-61

Back to the list